# SDR CALA2014043090931

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 69,492 hours, 25,280 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR D40930P MISSING, REQUIRED CONTACT & FILLER PLUGS AT 3 LOCATION.  INSTALLED MISSING CONTACTS & FILLERS IAW EA 2820-02114.
